# SDR SWAA2017071815150

- Difficulty date: July 12, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 27,678 hours, 16,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663, LBL 35.  REPAIRED WEB PER EA.
